Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subdifferentiability spaces and nonsmooth analysis


Author: A. D. Ioffe
Journal: Bull. Amer. Math. Soc. 10 (1984), 87-90
MSC (1980): Primary 58C20, 46G05
DOI: https://doi.org/10.1090/S0273-0979-1984-15194-2
MathSciNet review: 722857
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Asplund, Fréchet differentiability of convex functions, Acta Math. 121 (1968), 31-47. MR 231199
  • 2. A. D. Ioffe, Approximate subdifferentials of nonconvex functions, Cahier no. 8120, CEREMADE, Univ. Paris-Dauphine 1981, Trans. Amer. Math. Soc. (to appear).
  • 3. I. Ekeland and G. Lebourg, Generic Fréchet differentiability and perturbed optimization problems in Banach spaces, Trans. Amer. Math. Soc. 224 (1976), 193-216. MR 431253
  • 4. P. S. Kenderov, Monotone operators in Asplund spaces, C. R. Acad. Bulgare Sci. 30 (1977), 963-964. MR 463981
  • 5. A. D. Ioffe, On subdifferentiability spaces, Ann. New York Acad. Sci. 410 (1983), 107-119. MR 775520
  • 6. A. D. Ioffe, Sous-différentielles approachées de fonctions numériques, C. R. Acad. Sci. Paris 292 (1981), 675-678. MR 618883

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58C20, 46G05

Retrieve articles in all journals with MSC (1980): 58C20, 46G05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15194-2

American Mathematical Society